# SDR DXTA200500814

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 5,565 hours, 4,563 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, COULDN'T GET HANDLE TO GO UP.  TROUBLESHOT LANDING GEAR SYSTEM, LANDING GEAR LEVER PLUG (P160 ) WAS LOOSE.  RE-SECURED LOOSE PLUG AND PERFORMED OPERATIONAL CHECK.  OPS CHECK NORMAL IAW CE 560 MM 32-30-00.
